Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of linear transformations


Author: R. V. Chacon
Journal: Proc. Amer. Math. Soc. 15 (1964), 560-564
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1964-0165071-7
MathSciNet review: 0165071
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. Schwartz, Convergence almost everywhere of operator averages, J. Math. Mech. 5 (1956), 129-178. MR 0077090 (17:987g)
  • [2] R. Chacon, Convergence of operator averages, Ergodic theory, Academic Press, New York, 1963, pp. 89-120. MR 0160872 (28:4081)
  • [3] P. Halmos, Invariant measures, Ann. of Math. (2) 48 (1947), 735-754. MR 0021963 (9:137d)
  • [4] E. Hopf, The general temporally discrete Markov process, J. Math. Mech. 3 (1954), 13-45. MR 0060181 (15:636b)
  • [5] D. Ornstein, On invariant measures, Bull. Amer. Math. Soc. 66 (1960), 297-300. MR 0146350 (26:3872)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165071-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society